Alert archive / Maine / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 25, NWS Caribou, ME
NWS Caribou, ME issued this severe thunderstorm warning at Aug 2, 2005, 2:01 PM EDT for Washington County, Maine. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 2, 2005, 2:01 PM EDT (18:01 UTC)
- Expired
- Aug 2, 2005, 2:30 PM EDT
- In force
- 29 min
- Issued by
- NWS Caribou, ME
- Area
- Counties, with a storm outline in the text
County Washington County, ME
The radar
The Caribou radar (KCBW), 120 km from the middle of the area, began a volume at 18:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Caribou, ME (KCAR), launched 12:00Z, 6.0 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 73 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 555 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 4:35 AM EDT, 9 hours 26 minutes earlier.
Area forecast discussion, Aug 2, 4:35 AM EDT, 9 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CARIBOU ME 435 AM EDT TUE AUG 2 2005 .SYNOPSIS...A FAST MOVING UPPER LEVEL DISTURBANCE WILL SLIDE ACROSS THE REGION WITH SHOWERS AND THUNDERSTORMS TODAY INTO EARLY THIS EVENING. HIGH PRESSURE WILL SLOWLY BUILD DOWN FROM THE NORTH AS LOW PRESSURE REMAINS OVER THE MARITIMES WEDNESDAY AND THURSDAY. && .SHORT TERM (TODAY THROUGH WEDNESDAY)... MAIN CONCERN IN THE SHORT TERM WILL BE WITH CONVECTION OCCURRING IN ADVANCE OF VIGOROUS SHORT WAVE MOVING THROUGH THE CWA TODAY. CURRENTLY WIDESPREAD FOG SOME LOCALLY DENSE COVERS THE CWA ATTM WHICH INITIALLY INHIBIT HEATING...HOWEVER BY MID MORNING EXPECT THE FOG TO LIFT INTO BROKEN CUMULUS FIELD ACROSS THE CWA. MODELS ARE IN AGREEMENT IN MOVING SHORT WAVE EMBEDDED WITHIN THE UPPER LEVEL TROUGH SOUTHEAST FROM QUEBEC AND ACROSS THE CWA DURING THIS AFTERNOON. WEST TO NORTHWEST LOW LEVEL JET INCREASES TO NEAR 30 KTS IN ADVANCE OF SHORT WAVE WHILE THE AREA REMAINS IN A FAVORED LEFT EXIT REGION OF AN UPPER LEVEL JET. ALSO THE 0-3KM BULK SHEAR VALUES INCREASE TO AROUND 35 KT ESPECIALLY OVER CENTRAL AREAS. THIS COMBINED WITH CAPE VALUES OF UP TO 500 OR MORE J/KM AND STEEPENING LAPSE RATES TO AROUND 6.5 DEG C/KM SUGGEST THE INDICATES SOME OF THE STRONGER STORMS THAT DEVELOP MAY BE ACCOMPANIED BY GUSTY WINDS. HAVE REFERENCED THIS ACROSS THE CWA FOR THIS AFTERNOON. EXPECT ANY OF THE ACTIVITY TODAY TO DIMINISH AS THE ATMOSPHERE STABILIZES TONIGHT. HAVE ADDED PATCHY FOG LITTLE RATHER WEAK SURFACE FLOW REMAINING OVERNIGHT. FOR WEDNESDAY...THE CWA REMAINS UNDER CYCLONIC FLOW ALOFT WITH YET ANOTHER SHORT WAVE ROTATING THROUGH THE UPPER TROUGH AND CLIPPING NORTHERN AND EASTERN MAINE. EXPECT SKIES TO BE PARTLY CLOUDY THROUGHOUT THE CWA. WOULD NOT BE SURPRISED TO SEE A FEW SPRINKLES ACROSS NORTHEAST MAINE WEDNESDAY AFTERNOON. && .LONG TERM (WEDNESDAY NIGHT THROUGH MONDAY)... UPPER LEVEL TROF WILL MOVE EAST WEDNESDAY NIGHT AND BE REPLACED BRIEFLY BY AN UPPER LEVEL RIDGE ON THURSDAY. THIS WILL BRING DRY WEATHER TO THE REGION WEDNESDAY NIGHT. EXPECT DRY AND WARMER WEATHER ON THURSDAY. MODELS INDICATE THE NEXT COLD FRONT WILL APPROACH THE REGION THURSDAY NIGHT AND THEN CROSS THE REGION ON FRIDAY. THIS WILL RESULT IN INCREASING CLOUDS LATER THURSDAY NIGHT AND FRIDAY AHEAD OF THE FRONT. WITH COLD FRONT EXPECTED TO CROSS THE REGION DURING FRIDAY AFTERNOON OPTED TO ADD CHANCE OF THUNDERSTORM DURING THE AFTERNOON. HIGH PRESSURE WILL BUILD IN BEHIND THE FRONT WITH DRY WEATHER EXPECTED BOTH SATURDAY AND SUNDAY. && .AVIATION... LIFR/IFR CIGS/VSBYS TO DOMINATE IN FOG UNTIL AROUND MID MORNING...THEN VFR AND MVFR CIGS ACCOMPANYING SHOWERS AND THUNDERSTORMS FROM MID MORNING ON. && .MARINE... WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW SCA LEVELS FOR THE NEXT SEVERAL DAYS. && .CAR WATCHES/WARNINGS/ADVISORIES... ME...NONE. MARINE...NONE. && SHORT TERM...FITZSIMMONS LONG TERM/MARINE...DUDA AVIATION...FITZSIMMONS
Hazardous weather outlook, Aug 2, 5:07 AM EDT, 8 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 507 AM EDT TUE AUG 2 2005 ANZ050-MEZ001>006-010-011-015>017-029>032-030905- CENTRAL PENOBSCOT ME-CENTRAL PISCATAQUIS ME-CENTRAL WASHINGTON ME- COASTAL HANCOCK ME-COASTAL WASHINGTON ME-INTERIOR HANCOCK ME- NORTHEAST AROOSTOOK ME-NORTHERN PENOBSCOT ME-NORTHERN PISCATAQUIS ME- NORTHERN SOMERSET ME-NORTHERN WASHINGTON ME-NORTHWEST AROOSTOOK ME- SOUTHEAST AROOSTOOK ME-SOUTHERN PENOBSCOT ME-SOUTHERN PISCATAQUIS ME- INCLUDING THE CITIES OF...ALLAGASH...BANGOR...BAR HARBOR... BAXTER ST PARK...BLUE HILL...BROWNVILLE JUNCTION...BUCKSPORT... CALAIS...CARIBOU...CHERRYFIELD...CLAYTON LAKE...DAAQUAM...DANFORTH... DEBOULLIE MOUNTAIN...DEXTER...DOVER-FOXCROFT...EAGLE LAKE... EASTPORT...ELLSWORTH...FORT FAIRFIELD...FORT KENT...GREENVILLE... GUILFORD...HOULTON...HOWLAND...LIMESTONE...LINCOLN...LUBEC... MACHIAS...MADAWASKA...MILLINOCKET...MOUNT KATAHDIN...NEWPORT... OLD TOWN...PATTEN...PORTAGE...PRESQUE ISLE...RIPOGENUS... SAINT PAMPHILE...VAN BUREN AND VANCEBORO 507 AM EDT TUE AUG 2 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN AND EASTERN MAINE. .DAY ONE... SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS NORTHERN AND EASTERN MAINE ESPECIALLY THIS AFTERNOON. SOME OF THE THUNDERSTORMS MAY BE ACCOMPANIED BY BRIEF GUSTY WINDS. .DAYS TWO THROUGH SEVEN... A COLD FRONT IS EXPECTED TO MOVE THROUGH NORTHERN AND EASTERN MAINE DURING THE DAY FRIDAY. CURRENTLY SHOWERS AND THUNDERSTORMS ARE FORECAST TO ACCOMPANY THE FRONTAL PASSAGE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT STRONG WINDS ACCOMPANYING ANY THUNDERSTORMS TODAY. FITZSIMMONS
In the hours before
Special weather statement, Aug 2, 10:26 AM EDT, 3 hours 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CARIBOU ME 1026 AM EDT TUE AUG 2 2005 MEZ001>006-010-011-015>017-029>032-022000- CENTRAL PENOBSCOT ME-CENTRAL PISCATAQUIS ME-CENTRAL WASHINGTON ME- COASTAL HANCOCK ME-COASTAL WASHINGTON ME-INTERIOR HANCOCK ME- NORTHEAST AROOSTOOK ME-NORTHERN PENOBSCOT ME-NORTHERN PISCATAQUIS ME- NORTHERN SOMERSET ME-NORTHERN WASHINGTON ME-NORTHWEST AROOSTOOK ME- SOUTHEAST AROOSTOOK ME-SOUTHERN PENOBSCOT ME-SOUTHERN PISCATAQUIS ME- INCLUDING THE CITIES OF...ALLAGASH...BANGOR...BAR HARBOR... BAXTER ST PARK...BLUE HILL...BROWNVILLE JUNCTION...BUCKSPORT... CALAIS...CARIBOU...CHERRYFIELD...CLAYTON LAKE...DAAQUAM...DANFORTH... DEBOULLIE MOUNTAIN...DEXTER...DOVER-FOXCROFT...EAGLE LAKE... EASTPORT...ELLSWORTH...FORT FAIRFIELD...FORT KENT...GREENVILLE... GUILFORD...HOULTON...HOWLAND...LIMESTONE...LINCOLN...LUBEC... MACHIAS...MADAWASKA...MILLINOCKET...MOUNT KATAHDIN...NEWPORT... OLD TOWN...PATTEN...PORTAGE...PRESQUE ISLE...RIPOGENUS... SAINT PAMPHILE...VAN BUREN AND VANCEBORO 1026 AM EDT TUE AUG 2 2005 AN AREA OF THUNDERSTORMS APPROACHING FROM THE NORTHWEST WILL MOVE THROUGH THE REGION DURING THE MIDDAY AND EARLY AFTERNOON HOURS TODAY. THE STORM PREDICTION CENTER INDICATES THAT THERE IS THE POTENTIAL FOR STRONG AND POSSIBLY DAMAGING WINDS WITH THESE STORMS. STAY TUNED TO NOAA WEATHER RADIO AND LOCAL MEDIA SOURCES FOR POTENTIAL WARNINGS AS THIS WEATHER APPROACHES. MCB
Special weather statement, Aug 2, 11:20 AM EDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
1120 AM EDT TUE AUG 2 2005
MEZ001>006-021700-
AROOSTOOK...SOMERSET...PISCATAQUIS AND PENOBSCOT COUNTIES...
1120 AM EDT TUE AUG 2 2005
...THE NATIONAL WEATHER SERVICE OFFICE IN CARIBOU HAS ISSUED SPECIAL
WEATHER INFORMATION FOR PERSONS IN...AROOSTOOK...SOMERSET...PISCATAQUIS
AND NORTHERN PENOBSCOT COUNTIES...
AT 1120 AM EDT...DOPPLER WEATHER RADAR INDICATED A LINE OF
THUNDERSTORMS MOVING INTO WESTERN AROOSTOOK AND NORTHERN SOMERSET
COUNTIES. THE LINE WAS MOVING EAST AT 30 MPH.
LOCATIONS LIKELY TO BE AFFECTED THROUGH 100 PM EDT INCLUDE...
SULLY... NINE-MILE BRIDGE... BILLY-JACK DEPOT...
SAINT PAMPHILE... BAKER LAKE... CLAYTON LAKE...
DICKEY... ALLAGASH... CAUCOMGOMOC LAKE...
THESE STORMS HAVE THE POTENTIAL TO PRODUCE GUSTY WINDS UP TO 35 MPH
AND BRIEF HEAVY DOWNPOURS...
IF THREATENING SKIES APPROACH YOUR AREA...TAKE COVER IN A SHELTER OR
BUILDING. STRONG THUNDERSTORMS CAN QUICKLY BECOME SEVERE...PRODUCING
DESTRUCTIVE HAIL...DAMAGING WINDS...DEADLY LIGHTNING...AND VERY HEAVY
RAIN.
REPORT WEATHER RELATED DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CARIBOU.
LAT...LON 4747 6931 4607 7037 4589 6777 4721 6782
BLOOMERSpecial weather statement, Aug 2, 12:13 PM EDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
1213 PM EDT TUE AUG 2 2005
MEZ001-002-004>006-011-021730-
AROOSTOOK...PISCATAQUIS AND PENOBSCOT COUNTIES...
1213 PM EDT TUE AUG 2 2005
...THE NATIONAL WEATHER SERVICE OFFICE IN CARIBOU HAS ISSUED SPECIAL
WEATHER INFORMATION FOR PERSONS IN...AROOSTOOK...PISCATAQUIS AND
PENOBSCOT COUNTIES...
AT 1204 PM EDT...DOPPLER WEATHER RADAR INDICATED A LINE OF
THUNDERSTORMS WITH SMALL HAIL AND GUSTY WINDS...STRETCHING FROM 8
MILES NORTHWEST OF VAN BUREN TO 15 MILES SOUTHWEST OF RIPOGENUS. THE
LINE WAS MOVING EAST AT 25 MPH.
LOCATIONS LIKELY TO BE AFFECTED THROUGH 130 PM EDT INCLUDE...
PORTAGE... RIPOGENUS... PRESQUE ISLE...
MOOSEHORN CROSSING... CARIBOU... VAN BUREN...
BAXTER ST PARK... ASHLAND... WOODLAND...
WASHBURN... OXBOW...
THESE STORMS HAVE THE POTENTIAL TO PRODUCE...
HAIL...THE SIZE OF PEAS...
STRONG AND GUSTY WINDS...UP TO 50 MILES AN HOUR...
HEAVY RAINFALL...WITH SOME PONDING IN LOW LYING AREAS...
DEADLY CLOUD-TO-GROUND LIGHTNING...UP TO 4 STRIKES PER MINUTE...
IF THREATENING SKIES APPROACH YOUR AREA...TAKE COVER IN A SHELTER OR
BUILDING. STRONG THUNDERSTORMS CAN QUICKLY BECOME SEVERE...PRODUCING
DESTRUCTIVE HAIL...DAMAGING WINDS...DEADLY LIGHTNING...AND VERY HEAVY
RAIN.
REPORT WEATHER RELATED DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CARIBOU.
LAT...LON 4735 6822 4576 6937 4549 6806 4715 6695
NOUHANSpecial weather statement, Aug 2, 12:13 PM EDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED LINE MOVEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
1213 PM EDT TUE AUG 2 2005
MEZ001-002-004>006-011-021730-
AROOSTOOK...PISCATAQUIS AND PENOBSCOT COUNTIES...
1213 PM EDT TUE AUG 2 2005
...THE NATIONAL WEATHER SERVICE OFFICE IN CARIBOU HAS ISSUED SPECIAL
WEATHER INFORMATION FOR PERSONS IN...AROOSTOOK...PISCATAQUIS AND
PENOBSCOT COUNTIES...
AT 1204 PM EDT...DOPPLER WEATHER RADAR INDICATED A LINE OF
THUNDERSTORMS WITH SMALL HAIL AND GUSTY WINDS...STRETCHING FROM 8
MILES NORTHWEST OF VAN BUREN TO 15 MILES SOUTHWEST OF RIPOGENUS. THE
LINE WAS MOVING EAST AT 40 TO 45 MPH.
LOCATIONS LIKELY TO BE AFFECTED THROUGH 130 PM EDT INCLUDE...
PORTAGE... RIPOGENUS... PRESQUE ISLE...
MOOSEHORN CROSSING... CARIBOU... VAN BUREN...
BAXTER ST PARK... ASHLAND... WOODLAND...
WASHBURN... OXBOW...
THESE STORMS HAVE THE POTENTIAL TO PRODUCE...
HAIL...THE SIZE OF PEAS...
STRONG AND GUSTY WINDS...UP TO 50 MILES AN HOUR...
HEAVY RAINFALL...WITH SOME PONDING IN LOW LYING AREAS...
DEADLY CLOUD-TO-GROUND LIGHTNING...UP TO 4 STRIKES PER MINUTE...
IF THREATENING SKIES APPROACH YOUR AREA...TAKE COVER IN A SHELTER OR
BUILDING. STRONG THUNDERSTORMS CAN QUICKLY BECOME SEVERE...PRODUCING
DESTRUCTIVE HAIL...DAMAGING WINDS...DEADLY LIGHTNING...AND VERY HEAVY
RAIN.
REPORT WEATHER RELATED DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CARIBOU.
LAT...LON 4735 6822 4576 6937 4549 6806 4715 6695
NOUHANSpecial weather statement, Aug 2, 12:22 PM EDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
1222 PM EDT TUE AUG 2 2005
MEZ004-005-010-011-031-021715-
PISCATAQUIS AND PENOBSCOT COUNTIES...
1222 PM EDT TUE AUG 2 2005
...THE NATIONAL WEATHER SERVICE OFFICE IN CARIBOU HAS ISSUED SPECIAL
WEATHER INFORMATION FOR PERSONS IN...PISCATAQUIS AND PENOBSCOT
COUNTIES...
AT 1214 PM EDT...DOPPLER WEATHER RADAR INDICATED A THUNDERSTORM WITH
GUSTY WINDS 11 MILES WEST OF LOBSTER LAKE. THE STORM WAS MOVING
SOUTHEAST AT 35 MPH.
LOCATIONS LIKELY TO BE AFFECTED THROUGH 115 PM EDT INCLUDE...
LOBSTER LAKE... KOKADJO... RIPOGENUS...
THIS STORM HAS THE POTENTIAL TO PRODUCE...
STRONG AND GUSTY WINDS...UP TO 45 MILES AN HOUR...
IF THREATENING SKIES APPROACH YOUR AREA...TAKE COVER IN A SHELTER OR
BUILDING. STRONG THUNDERSTORMS CAN QUICKLY BECOME SEVERE...PRODUCING
DESTRUCTIVE HAIL...DAMAGING WINDS...DEADLY LIGHTNING...AND VERY HEAVY
RAIN.
REPORT WEATHER RELATED DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CARIBOU.
LAT...LON 4603 6976 4570 6994 4512 6862 4580 6866
BLOOMERSpecial weather statement, Aug 2, 1:26 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
126 PM EDT TUE AUG 2 2005
MEZ005-006-011-015>017-031-032-021830-
AROOSTOOK...PENOBSCOT...PISCATAQUIS...WASHINGTON AND HANCOCK
COUNTIES...
126 PM EDT TUE AUG 2 2005
...THE NATIONAL WEATHER SERVICE OFFICE IN CARIBOU HAS ISSUED SPECIAL
WEATHER INFORMATION FOR PERSONS IN...AROOSTOOK...PENOBSCOT...
PISCATAQUIS...WASHINGTON AND HANCOCK COUNTIES...
AT 124 PM EDT...DOPPLER WEATHER RADAR INDICATED A LINE OF
THUNDERSTORMS WITH GUSTY WINDS...STRETCHING FROM 5 MILES NORTHEAST OF
HAYNESVILLE TO 11 MILES NORTH OF BROWNVILLE JUNCTION. THE LINE WAS
MOVING SOUTHEAST AT 25 MPH.
LOCATIONS LIKELY TO BE AFFECTED THROUGH 230 PM EDT INCLUDE...
HAYNESVILLE... MEDWAY... WYTOPITLOCK...
BROWNVILLE JUNCTION... DANFORTH...
MILO... LINCOLN... SPRINGFIELD...
HOWLAND...
THESE STORMS HAVE THE POTENTIAL TO PRODUCE...
HAIL...THE SIZE OF PEAS...
STRONG AND GUSTY WINDS...UP TO 50 MILES AN HOUR...
HEAVY RAINFALL...WITH SOME PONDING IN LOW LYING AREAS...
DEADLY CLOUD-TO-GROUND LIGHTNING...5 TO 10 STRIKES PER MINUTE...
IF THREATENING SKIES APPROACH YOUR AREA...TAKE COVER IN A SHELTER OR
BUILDING. STRONG THUNDERSTORMS CAN QUICKLY BECOME SEVERE...PRODUCING
DESTRUCTIVE HAIL...DAMAGING WINDS...DEADLY LIGHTNING...AND VERY HEAVY
RAIN.
REPORT WEATHER RELATED DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CARIBOU.
LAT...LON 4589 6785 4539 6915 4485 6859 4534 6742
MARK FLECHTNERThe office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 8:18 PM EDT | Special Weather Statement | CAR | Penobscot | 57 min |
| Aug 1, 8:55 PM EDT | Severe Thunderstorm Warning | CAR | Penobscot | 38 min |
| Aug 1, 9:51 PM EDT | Special Weather Statement | CAR | Hancock | 54 min |
| Aug 2, 11:20 AM EDT | Special Weather Statement | CAR | Aroostook | 100 min |
| Aug 2, 12:13 PM EDT | Special Weather Statement | CAR | Aroostook, Piscataquis | 77 min |
| Aug 2, 12:22 PM EDT | Special Weather Statement | CAR | Penobscot | 53 min |
| Aug 2, 12:54 PM EDT | Severe Thunderstorm Warning | CAR | Penobscot, Piscataquis | 66 min |
| Aug 2, 1:26 PM EDT | Special Weather Statement | CAR | Penobscot | 64 min |
| Aug 2, 2:24 PM EDT | Severe Thunderstorm Warning | CAR | Hancock, Penobscot, Washington | 49 min |
| Aug 2, 2:29 PM EDT | Severe Thunderstorm Warning | CAR | Washington | 46 min |
| Aug 2, 2:36 PM EDT | Tornado Warning | CAR | Washington | 24 min |
| Aug 2, 3:07 PM EDT | Special Marine Warning | CAR | 23 min | |
| Aug 2, 3:13 PM EDT | Severe Thunderstorm Warning | CAR | Washington | 47 min |
| Aug 2, 3:26 PM EDT | Special Marine Warning | CAR | 49 min | |
| Aug 2, 7:24 PM EDT | Special Weather Statement | CAR | Washington | 66 min |
| Aug 2, 7:36 PM EDT | Special Weather Statement | CAR | Aroostook | 54 min |
| Aug 2, 7:42 PM EDT | Severe Thunderstorm Warning | CAR | Washington | 33 min |
Nearby
Severe Thunderstorm Warnings in Maine, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.